# SDR LR7A2022062403142

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5711 · Wing Spar
- Part: Beam
- Part number: 37561111
- Condition: Corroded
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5711, FOUND THE CENTER WING FRONT BEAM WEB CORRODED, FS517, WL269. / REPAIRED IAW LAC MEA 382-57-22-020.    NR# 1000690185.
